U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

doxycycline caused bladder pain, what to do?

1 doctor answer6 doctors weighed in
Dr. Johnny Roy
Urology 59 years experience
See remark: The logical thing to do is STOP the medication. If you have infection and prescribed this drug,have your doctor switch you to another antibiotic....since we have a large variety of medication for infection

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.